Article (Scientific journals)
Harnack inequality for the negative power Gaussian curvature flow
Li, Yi
2011In Proceedings of the American Mathematical Society, 139 (10), p. 3070-3717
Peer Reviewed verified by ORBi
 

Files


Full Text
Harnack inequality for the negative power Gaussian curvature flow.pdf
Publisher postprint (195.54 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Li, Yi ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit ; Harvard University > Mathematics
External co-authors :
no
Language :
English
Title :
Harnack inequality for the negative power Gaussian curvature flow
Publication date :
2011
Journal title :
Proceedings of the American Mathematical Society
ISSN :
1088-6826
Publisher :
American Mathematical Society
Volume :
139
Issue :
10
Pages :
3070-3717
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 03 February 2017

Statistics


Number of views
63 (3 by Unilu)
Number of downloads
95 (2 by Unilu)

Scopus citations®
 
6
Scopus citations®
without self-citations
6
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu